# SDR DALA2015100805995

- Difficulty date: October 8, 2015
- Submitted: October 8, 2015
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 53,075 hours, 6,960 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 74-75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, CORROSION WAS FOUND ON THE SEAT TRACK AT FRAME 74-75, Y450 AFT CABIN.  REPLACED SEAT TRACK IAW SRM 51-42-11.
